# SDR SWIA2024082300608

- Difficulty date: June 8, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 L/H CROSSBEAM BETWEEN BL 0 AND LBL 9 HAS CORROSION     (C-CHECK RO 8/22/2024)    REMOVED AND REPLACED WITH NEW LH CROSSBEAM AT FS 280.00 REF. CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-22-001-001-A01 REV. 38 JUL 25/2020 AND BOMBARDIER DWG CC670-34010 REV -K.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
